ID 60867
フルテキストURL
著者
Zdzisław, Wojtkowiak Université de Nice-Sophia Antipolis, Déartement de Math ématiques Laboratoire Jean Alexandre Dieudonné
抄録
The fact that the double zeta values ζ(n, m) can be written in terms of zeta values, whenever n+m is odd is attributed to Euler. We shall show the weak version of this result for the l-adic Galois realization.
キーワード
multiple zeta values
Galois groups
fundamental groups
備考
Mathematics Subject Classification. Primary 11M32; Secondary 11G55, 14H30.
発行日
2021-01
出版物タイトル
Mathematical Journal of Okayama University
63巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
87
終了ページ
105
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2021 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol63/iss1/5
過去1年のアクセス数
アクセス数 : ?
ダウンロード数 : ?

今月のアクセス数
アクセス数 : ?
ダウンロード数 : ?